Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having serious back pain, itchy nipples, abdominal pain, less periods. What could be happening?

I've been having serious back pain for weeks, i sleep with hot water bottle on my back to relieve the pain, I have itchy nipples, abdominal pain lasting for weeks as well. I have been to the hospital but I was told to wait till I see my period which I did two weeks ago but only lasted three days instead of my usual five days. I don't know what this could be, I will appreciate any suggestion please. Thanks
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems that you have a hormonal imbalance. This can cause you to have irregular periods and symptoms like that. With hormonal deficiency any symptoms are possible. I also recommend that you get tested for PCOD which is present in about 10 % of females. Once you get tested, it should help you greatly to reduce your problem.

Weight gain can also be one problem in your case. If you have acidity, it also presents sometimes with back pain. I hope this helps.

Dr Vineet
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor